# SDR YV3R2023042700555

- Difficulty date: March 30, 2023
- Submitted: April 27, 2023
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N313DD
- Make and model: Robsin R22BETAII
- Aircraft serial: 3226
- Aircraft time: 2,170 hours
- Engine: Lyc O360J2A
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Warning Unit
- Part number: A5695
- Part serial: LOT122
- Condition: Defective
- Part time: 300 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED WARNING UNIT P/N: A569-5 WAS INOPERATIVE.
